Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 76, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 30, 2017, 12:40 PM CDT for Jefferson Parish, Lafourche Parish, Louisiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 12:40 PM CDT (17:40 UTC)
- Expired
- Apr 30, 2017, 1:00 PM CDT
- In force
- 20 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson Parish, LA, Lafourche Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1930 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.9
The text
As transmitted.
739
WUUS54 KLIX 301740
SVRLIX
LAC051-057-301800-
/O.NEW.KLIX.SV.W.0076.170430T1740Z-170430T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1240 PM CDT SUN APR 30 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Southeastern Lafourche Parish in southeastern Louisiana...
Southeastern Jefferson Parish in southeastern Louisiana...
* Until 100 PM CDT
* At 1240 PM CDT, a severe thunderstorm was located over Leeville, or
12 miles southeast of Galliano, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Leeville and Grand Isle Cman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 300 PM CDT for southeastern
Louisiana.
LAT...LON 2916 9022 2931 9032 2954 8999 2952 8998
2950 8998 2950 8996 2949 8996 2949 8997
2948 8996 2948 8997 2947 8996 2947 8998
2946 8996 2938 8996 2928 8990
TIME...MOT...LOC 1740Z 238DEG 29KT 2928 9020
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:06 AM CDT, 8 hours 34 minutes earlier.
Area forecast discussion, Apr 30, 4:06 AM CDT, 8 hours 34 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
406 AM CDT Sun Apr 30 2017
.SHORT TERM...
Strongly efficient rain producing thunderstorms west of the area
this morning. Large hail also being produced in some of this
activity within cooler lapse rates west of the area. Thinking
remains the same with respect to impacts and severity today. Wind
speeds will be one of the most noteable things today.
The cold front is just now starting to move into the prefrontal
area of sh/ts to the west. The activity ahead of the front will
wait on the front to begin transiting our area this morning. This
still puts the line of sh/ts moving into the northwest portion of
the area just before daylight. Just like the disturbance that is
causing the explosion of activity this morning, there looks to be
another similar disturbance that will do the same later this
evening as the front begins to clear southeast LA.
Severe weather variables remain high today. The 4c inversion
yesterday weakened quite a bit at the 12z sounding Saturday which
would have been an issue. But there were two dynamically enhanced
inversions at 1500ft and another at 4kft. These two along with the
subsident dry air causing them to form, were the main variables
keeping sh/ts from developing. By yesterday evening the sounding
showed only one weak inversion of about 1c hanging on at 4kft.
But above that, it was not cooling at an average lapse
rate(regressive norm) for the atmosphere. This would have been a
weak inhibitor as well but it wouldn't have kept anything down if
capable of getting started but cumulative with the low level
inversion, it did help. Today we will see somewhat of a different
story as the lift along the front causes the inversion to lift
more and become more unstable.
Any thunderstorm activity that can produce 20-30mph winds by
momentum transfer to the sfc coupled with the already gradient
wind speeds of 25mph could easily produce 50+mph wind speeds along
the boundary today. This could cause damaging wind gusts, and
this should be the main hazard with any strong or severe
thunderstorms Sunday. Other severe weather parameters will not be
discounted but should not be as prevalent. An abundance of lightning
will be produced very easily by these storms through this
evening.
Rainfall amounts are still expected to be from 2 to 4 inches total
through through tonight. Most of this is expected with the
boundary as it moves through which would cause this to fall within
a relatively short period. Flooding of low lying and poor
drainage areas could be a problem today as well.
Coastal flooding is the next biggest item on the list. Areas that
normally receive salt water inundation during times of abnormal
high tide levels will receive water again today. Tide levels are
expected to be around 2ft above normal today. Highest levels will
be during times of high tide which will be from late morning
through the early afternoon hours today. Some of the lowest beach
and secondary paved routes may observe up to a foot of salt water
over those surfaces today.
LONG TERM...
Another round of sh/ts are expected Wednesday into Thursday
morning ahead of another cold front that should move through the
area Thursday morning. This could prove to be a wetter event with
its own round of strong to severe thunderstorms possible. We will
keep the main focus on one scenario at a time for the moment and
work this event as it unfolds and then swing that focus to mid-
week.
.LONG TERM...
Northwest winsd on the back side of the mid-week front will cause
all advisories, watches and warnings to lower. This will deliver
some much needed nice weather before a large upper high over the
southwest moves east and brings on the heat by the beginning of
the next work week.
&&
AVIATION...
Will introduce TSRA for western portions of the area this
morning, including KMCB, KBTR and KHDC. This package will spread
the mention of storms across the remaining terminals between 18z
today and 00z Monday, although storms could linger beyond that at
KGPT.
Winds will be a factor today with gusts to 30 knots or higher
at all terminals. This will especially be a problem for east-
west oriented runways. Expect winds to diminish after the passage
of the front through the day and overnight.
MARINE...
A strong spring cold front is causing winds to become very strong
today with some gusts well over gale force. Will continue the
Small Craft Advisory for all areas since sustained winds remain at
high end advisory. Very dangerous conditions for small craft will
continue until well after frontal passage later today. Waves near
6 feet in larger lakes, and 9 to 12 feet in the open Gulf waters
can be expected ahead of the front. Once the front moves through,
winds will shift to the northwest late tonight into Monday. Winds
will remain high post front at around 20 knots and waters will
still be rough. Expect improving conditions by Tuesday as high
pressure builds and seas begin to calm. Another low pressure
system is expected to impact the coast towards Thursday and Friday
of next week.
DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Emergency Management emails
Monitoring convective threats for today.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 51 79 54 / 100 30 0 0
BTR 77 53 80 56 / 100 20 0 0
ASD 81 57 80 57 / 100 70 0 0
MSY 81 60 80 62 / 100 70 0 0
GPT 78 61 78 61 / 100 80 10 0
PQL 81 59 79 55 / 100 90 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ034>037-039-040-
046>050-056>072.
Coastal Flood Advisory until midnight CDT tonight for LAZ040-050-
058-060>064-066>070-072.
GM...Small Craft Advisory until midnight CDT tonight for GMZ530-532-
534-536-538-550-552-555-557-570-572-575-577.
MS...Wind Advisory until 7 PM CDT this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until midnight CDT tonight for MSZ080>082.
GM...Small Craft Advisory until midnight CDT tonight for GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Apr 30, 11:42 AM CDT, 58 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1142 AM CDT Sun Apr 30 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-010445- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1142 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...This Afternoon and Tonight A slight risk of severe weather exists today for coastal Mississippi and southeast Louisiana east of I-55. A Tornado watch is in effect for that area through early afternoon. All modes of severe weather is possible today. In addition, heavy rainfall up to of over 3 inches is possible. A Coastal Flood Advisory will be in effect through this evening for all coastlines in southern Mississippi and southeast Louisiana. Persistent strong onshore winds are likely to produce tide levels 1 to 2 feet above normal during afternoon high tide periods both today and Sunday. A Wind Advisory has been issued for the entire area today through this evening. Wind speeds are expected to increase 20 to 30 mph with gusts to 35 to 40 mph. Strong winds will be present over the coastal waters. Small Craft Advisories have been issued for portions of the waters. Expect the strong winds to continue through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday A second period of thunderstorms and heavy rain will be possible across the area Wednesday or Thursday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested Today.
In the hours before
Special weather statement, Apr 30, 10:18 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1018 AM CDT SUN APR 30 2017
LAZ039-040-072-MSZ071-077-301615-
Washington-Southern Tangipahoa-St. Tammany-Walthall-Pearl River-
1018 AM CDT SUN APR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY...CENTRAL TANGIPAHOA AND WASHINGTON PARISHES...SOUTHEASTERN
WALTHALL AND WESTERN PEARL RIVER COUNTIES...
At 1018 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sandy Hook to near Ponchatoula.
Movement was east at 15 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Hammond, Bogalusa, Picayune, Covington, Franklinton, Poplarville,
Abita Springs, Varnado, Folsom, Sun, Enon, Crossroads, Natalbany,
Bush, Mcneil and Angie.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3100 8983 3101 8950 3100 8948 3098 8947
3047 8971 3053 9051 3070 9032 3071 9026
3075 9026 3107 8991 3107 8984
TIME...MOT...LOC 1518Z 271DEG 15KT 3104 8987 3044 9039
24/RRSpecial weather statement, Apr 30, 11:11 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1111 AM CDT SUN APR 30 2017
LAZ040-MSZ077-080-081-301715-
St. Tammany-Harrison-Hancock-Pearl River-
1111 AM CDT SUN APR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. TAMMANY
PARISH...NORTHWESTERN HARRISON...HANCOCK AND PEARL RIVER COUNTIES...
At 1111 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Baxterville to near Lacombe.
Movement was east at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Slidell, Picayune, Bay St. Louis, Waveland, Poplarville, Diamondhead,
Pearl River, Sun, Kiln, Lacombe, Crossroads, Shoreline Park, Stennis
Space Center, Bush, Mcneil, Pearlington and Slidell Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3098 8943 3101 8942 3101 8935 3065 8934
3068 8914 3036 8931 3037 8931 3035 8938
3033 8938 3034 8933 3030 8934 3023 8985
3026 8998 3034 9005 3066 8988 3067 8984
3068 8984 3075 8983 3100 8970 3101 8950
TIME...MOT...LOC 1611Z 256DEG 32KT 3102 8963 3029 9001
24/RRLocal storm report, Apr 30, 11:12 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1112 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG LIVONIA 30.56N 91.55W
04/30/2017 POINTE COUPEE LA EMERGENCY MNGR
STRUCTURAL DAMAGE TO A CHURCH... POSSIBLE TORNADO
&&
AKSpecial weather statement, Apr 30, 11:13 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1113 AM CDT SUN APR 30 2017
LAZ040-059-061>064-067>070-MSZ080-301715-
Lower Plaquemines-Orleans-Upper St. Bernard-Lower Jefferson-Lower St.
Bernard-Lower Lafourche-Upper Lafourche-Upper Plaquemines-St.
Tammany-Upper Jefferson-Hancock-
1113 AM CDT SUN APR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ST. BERNARD...
ORLEANS...SOUTHEASTERN ST. TAMMANY...SOUTHEASTERN LAFOURCHE...
JEFFERSON...NORTHWESTERN PLAQUEMINES PARISHES IN SOUTHEASTERN
LOUISIANA AND SOUTHERN HANCOCK COUNTIES...
At 1113 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near East New Orleans to 31 miles
southwest of Leeville. Movement was east at 25 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
New Orleans, Bay St. Louis, Waveland, Chalmette, Marrero, Harvey,
East New Orleans, Timberlane, Belle Chasse, Galliano, Port Sulphur,
Gretna, Golden Meadow, Jean Lafitte, Lake Catherine, Poydras, Myrtle
Grove, Pointe A La Hache, Estelle and Leeville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2929 9033 3003 9007 3015 8987 3010 8982
3017 8974 3015 8963 3016 8963 3023 8983
3024 8979 3030 8934 3029 8937 3002 8984
2994 8984 2986 8964 2942 8978 2945 8984
2946 8984 2946 8981 2953 9000 2909 9024
TIME...MOT...LOC 1613Z 249DEG 24KT 3006 9001 2882 9042
24/RRLocal storm report, Apr 30, 11:32 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG KENNER 29.98N 90.25W
04/30/2017 JEFFERSON LA EMERGENCY MNGR
UTILITY POLE BLOWN DOWN NEAR AIRLINE DR AND WILLIAMS BLVD
&&
AKSpecial weather statement, Apr 30, 11:57 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1157 AM CDT SUN APR 30 2017
LAZ040-062-MSZ077-080-081-301830-
Orleans-St. Tammany-Harrison-Hancock-Pearl River-
1157 AM CDT SUN APR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES...NORTHWESTERN HARRISON...
HANCOCK AND EASTERN PEARL RIVER COUNTIES...
At 1157 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lumberton to near Poplarville to 6
miles northeast of Picayune to near Stennis Space Center to near East
New Orleans. Movement was northeast at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
New Orleans, Poplarville, Diamondhead, Saucier, Kiln, Pearlington,
Mcneil, Stennis Space Center and Shoreline Park.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3065 8934 3065 8924 3068 8924 3068 8905
3049 8920 3016 8965 3018 8975 3016 8973
3016 8968 3000 8989 2999 8992 3017 8976
3028 8970 3052 8964 3072 8965 3094 8951
3101 8942 3101 8935
TIME...MOT...LOC 1657Z 229DEG 30KT 3093 8949 3077 8959 3057 8958 3033
8965 3003 8988
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:33 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 57 min |
| Apr 29, 11:32 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 16 hr |
| Apr 30, 5:06 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 39 min |
| Apr 30, 5:45 AM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 45 min |
| Apr 30, 6:37 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 38 min |
| Apr 30, 7:30 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 30 min |
| Apr 30, 7:42 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Baton Rouge | 33 min |
| Apr 30, 7:56 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 34 min |
| Apr 30, 7:59 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 31 min |
| Apr 30, 8:05 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena | 25 min |
| Apr 30, 8:26 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more | 34 min |
| Apr 30, 8:53 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 37 min |
| Apr 30, 8:57 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Helena, Saint James and 4 more | 33 min |
| Apr 30, 9:07 AM CDT | Special Marine Warning | LIX | 98 min | |
| Apr 30, 9:21 AM CDT | Special Weather Statement | LIX | Saint James, Saint John the Baptist | 24 min |
| Apr 30, 9:25 AM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 30, 9:28 AM CDT | Tornado Warning | LIX | Washington | 32 min |
| Apr 30, 9:31 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 44 min |
| Apr 30, 9:46 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 24 hr |
| Apr 30, 10:07 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Jefferson, Lafourche, Livingston, Saint Charles and 7 more | 113 min |
| Apr 30, 10:09 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Saint Tammany | 66 min |
| Apr 30, 10:18 AM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 57 min |
| Apr 30, 10:31 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 14 min |
| Apr 30, 10:47 AM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 30, 10:56 AM CDT | Special Marine Warning | LIX | 49 min | |
| Apr 30, 11:11 AM CDT | Special Weather Statement | LIX | Saint Tammany | 64 min |
| Apr 30, 11:13 AM CDT | Special Weather Statement | LIX | Jefferson, Orleans | 62 min |
| Apr 30, 11:16 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more | 119 min |
| Apr 30, 11:38 AM CDT | Special Marine Warning | LIX | 52 min | |
| Apr 30, 12:05 PM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 30, 12:27 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 30, 12:57 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 30, 1:20 PM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Tammany | 3 hr |
| Apr 30, 1:27 PM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 30, 1:38 PM CDT | Special Weather Statement | LIX | Plaquemines | 67 min |
| Apr 30, 1:57 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 30, 2:55 PM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 30, 4:10 PM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 30, 5:27 PM CDT | Special Weather Statement | LIX | Plaquemines | 33 min |
| Apr 30, 5:30 PM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 30, 5:33 PM CDT | Special Marine Warning | LIX | 27 min | |
| Apr 30, 5:40 PM CDT | Special Marine Warning | LIX | 35 min | |
| Apr 30, 5:58 PM CDT | Special Weather Statement | LIX | Plaquemines | 62 min |
| Apr 30, 6:07 PM CDT | Special Marine Warning | LIX | 53 min | |
| Apr 30, 6:12 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 30, 6:26 PM CDT | Special Marine Warning | LIX | 64 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.